# SDR AALA202407087333

- Difficulty date: July 3, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N823AW
- Make and model: Airbus A319-132
- Aircraft serial: 1463
- Aircraft time: 70,367 hours, 32,843 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Part number: UNKNOWN
- Condition: Illuminated
- Location: Rt Door Slide
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: IN FLIGHT, ON THE DOORS ECAM PAGE, THE AFT RIGHT DOOR SLIDE ARMED WORD DISAPPEARS INTERMITTENTLY.   IN CONJUNCTION, THE FLIGHT ATTENDANTS REPORT RED PRESSURIZED LIGHT ON THAT DOOR FLASHING INTERMITTENTLY. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
